# SDR MASA20220114049

- Difficulty date: January 14, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM670035151055
- Condition: Corroded
- Location: Fs1051.30-1069.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 25R BETWEEN FS1051.30 AND FS1069.75 WAS FOUND TO HAVE CORROSION DAMAGE. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 53-61-03, FIGURE 53-61-03-991-806, ITEM 23A (REV. 38 DATED JUL. 25, 2020)
